# SDR AALA202203025075

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 16,383 hours, 6,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FORWARD LEFT FLIGHT ATTENDANT SEAT INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-65-00.
